# SDR P5CA9500216

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Damaged
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN LIGHTENING HOLE RIGHT INBOARD AILERON NEAR INBOARD HINGE.  REPAIRED PER BOEING SRM 57-20-01.
